MathSciNet Relay Station
MathSciNet bibliographic data
MR1027098 (91d:46084) 46L55
Lee, Sa Ge; Jang, Sun Young Topological transitivity of compact actions on ${\bf C}\sp *$-algebras. Proc. Amer. Math. Soc. 110 (1990), no. 3, 741–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement